I need advice. Since mid December I have been experiencing strange symptoms. The first was a pointing sensation in my face that left it numb. After that I experience vibrations in my head and a zapping sensation around my body. I did some blood work that revealed I had a low b12 an elevated ck of close to 900. At the time I was suffering from the flu. I later began feeling numbness in hands and arms, abdominal pain, ear pain, eye pain and tinnitus. I eventually did some other tests were my ck had went back to normal and an emg on my arms that revealed no problems. After going temporary deaf one night I began to do some more tests which revealed some inflammation within my body during some blood work. I had another emg and the tech noted that everything was fine except for some electrophysiological evidence of an early motor nueron disease only in the needle examination. At the time I was exercising twice a day and I experience no muscle weakness or any fatigue. I had preciously been battling with anxiety issues and literally two hours after I was told I may have als I began feeling the symptoms. I am 22 years old and I am wondering could my intensive exercise effect my emg. The tech noted that not all of my muscles were effected and I had an emg two months prior that was normal. Please help.
Low vitamin B 12 can cause peripheral neuropathy which in itself can cause abnormal EMG. Other possibilities are diabetes, low thyroid function, lupus, Lyme’s. Get tested for these. Hope this helps. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.